Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Error estimate in an isoparametric finite element eigenvalue problem
HTML articles powered by AMS MathViewer

by M.-P. Lebaud PDF
Math. Comp. 63 (1994), 19-40 Request permission

Abstract:

The aim of this paper is to obtain an eigenvalue approximation for elliptic operators defined on a domain $\Omega$ with the help of isoparametric finite elements of degree k. We prove that $\lambda - {\lambda _h} = O({h^{2k}})$ provided the boundary of $\Omega$ is well approximated, which is the same estimate as the one obtained in the case of conforming finite elements.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N25
  • Retrieve articles in all journals with MSC: 65N30, 65N25
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Math. Comp. 63 (1994), 19-40
  • MSC: Primary 65N30; Secondary 65N25
  • DOI: https://doi.org/10.1090/S0025-5718-1994-1226814-1
  • MathSciNet review: 1226814